# SDR UALA2011052302503

- Difficulty date: May 21, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 60,511 hours, 22,237 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Split
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR 1 RT BODY TORQUE TUBE BEARING, LOWER HINGE BRG SPLIT IN TWO IN CAM PLATE.  INSTALLED NEW BRG IN CAM PLATE AND INSTALLED LWR TORQUE TUBE ASSY.
